Paxil withdrawal nausea

Common Questions and Answers about Paxil withdrawal nausea

paxil

you responded to my posting on suffering from paxil withdrawal and I just wanted to thank you for taking the time. Unfortunately - my DOCTor did not bother - and the reason I did not do in the first place what you logically suggested (slowly withdraw by alternating half doses) was because I was not told by my doctor that I should. I was not told that there is such a thing as paxil withdrawal or that a slow reduced dosage would greatly curtail the misery.
What are your symptoms now? Usually withdrawal canl include nausea, anxiety, headaches, brain zaps,trouble sleeping and other possible symptoms.
Basically, on paper I am completely healthy. However, I am beginning to wonder if my Paxil withdrawal is causing this? I REALLY don't want to up my dosage anymore because I hate this drug and I've come so far already but I am at the end of rope. Daily functioning is impossible and I have to return to college in four weeks. Could this be a Paxil-related problem? Would I still be feeling this bad after 1.5 months of being on my 6 mg dosage?
I found the side affects at the beginning worse than the withdrawal ones (bad nausea/hot flushes/burning skin versus some odd visual stuff and intense dreams/nightmares but then anxiety has some pretty terrible symptoms too) Yes, it should be only taken when absolutely neccessary but I think all those that find the withdrawals ok don't talk about it much and don't post on the internet so the dreadful tales you can read might be a bit of a self-selected group.
that I have finally found a site that actually deals with paxil and the ill effects of withdrawal. I have been on paxil on and off for 30 years after being diagnosed with a chemical imbalance at 17. I am or at least was feeling well and I wanted to try discontinuing paxil to detoxify my body. I did do it gradually which I would advise everyone however even after being off of the pills completely for 3 weeks I still suffer from a sense of hightened response to noise or movement.
So as of Jan 28th I am Paxil free! My symptoms during withdrawal have been nausea, dizziness, feelings of disassociation, increased anxiety and momentary feelings of panic, (these could occur during the day or after awaking mid-night), 'brain zapping' sounds when turning eyes back and forth, tiredness, moodswings, heightened emotions, numb lips, aching teeth, frustration, easily moved to anger.
nausea, diarrhea, vomiting, restlessness, and leg movements, or jerking.
why is withdrawal from paxil so intense.i'm on 20mg. a day, i,ve tried cutting back to 10mg was on that for a month, then i tried to take 10mg every other day,the second day istarted having withdrawals,tremers,heart racing,weak,ihave never felt so bad in my life.so i always goback to taking the 20mg aday.
I am currently weaning off Paroxetine (Paxil) and the withdrawal symtoms are taking over my entire day and I can't function properly. I am having "hot flashes" on my neck and earlobs (It's not a menopause thing, I'm 35 years old), I am having vision problems (focusing), racing heart beats, electric shock sensations, vertigo and mind flashes. This is like being tortured!!!! I am going off the medication so I can try Effexor.
Heroin in far worse physiologically, and Paxil far worse emotionally to withdraw from. And Paxil withdrawal can last a whole lot longer. But the reason it's not addictive is, to be technically considered addictive, you have to need to continually increase the dose to get the same effect. That's not true of ssris. But addiction is actually a medical term that has found it's way into our common lexicon in all kinds of erroneous ways.
nausea, diarrhea, vomiting, restlessness, and leg movements, or jerking.
nausea, diarrhea, vomiting, restlessness, and leg movements, or jerking.
After going on the site and checking out paxil I realize what was happening was a result of paxil symtoms and withdrawal syndromes. I think it unfair to say its the patients duty to find out about the drug they are being prescribed. I think that it is the DOCTOR'S responsibility who is collecting your money and whose hands you entrust your your life in to find out about these drugs that they prescribe to their patients.
I have been on Paxil (10mg) for three weeks now because of my anxiety about an irregular heartbeat I have. I still feel very anxious. I feel anxious all day because I don't know when the irregular beating will hit me. I think about it every waking hour. Do you think the dosage should be adjusted? Would this help me try to forget about my heart? Thanks!
Can you go cold turkey to get off paxil and what can I do to help with the withdrawl? I am out of medication and cann't afford a refill at this time.
I have been having these sweating episodes with shortness of breath and sometimes nausea and vomiting. Weight loss and loss of apetite , fatigue. I called my dr. and was put on Paxil then the events kept happening so I was told to only take 1/2 a tablet or not take the medication at all because this may be a side effect Im having. The funny thing is that these are the same symptoms I was having before I was put on the Paxil. I spoke with a friend and she suggested a event monitor.
I have read about the "textbook" side-effects of Paxil withdrawal, as well as the comments offered by users of this forum. Of these, Amanda's experience most closely matches my own. When I stopped taking Paxil, the only noticeable side-effect was that I would experience an intense (yet brief) moment of dizziness / disorientation whenever I moved my eyes or closed them quickly. This lasted for about a week, and was very difficult to cope with.
nausea, diarrhea, vomiting, restlessness, and leg movements, or jerking.
I'm hoping that all of you Paxil Withdrawal Survivors can help me come up with a plan for tapering off of this drug. What has worked well for you? I was on 20 mgs, and then started cutting the pills down slowly, 2 mgs at a time. My doctor told me not to do this, and switched me to Paxil CR 12.5 mg. She told me to take it every other day for 2 weeks, and then stop all together. This is not working, as the withdrawal is horrible. Does anyone have any suggestions for tapering? Thank you!
Was wondering if you felt as bad and in similar ways as before you began taking Paxil? If not, it sounds like withdrawal yet to me. I've heard of some having quite the time with Paxil, whether taking it or withdrawing from it. Of course, I won't scold on "cold turkey". : ) Been there, done that myself and paid the price!
I was told by the pharmacy I just needed to stop the Paxil and the Zoloft would compensate. 4 days later I got severe nausea and dizziness. I did call the MD who said to take 10 mg of Paxil with the zoloft for one week. I did this, and then next week I took 5, then 2.5 the 3rd week then off. All the while I remained on 50 mg of Zoloft and was feeling great. My interest in food and eating is lessened, my sex drive and sensation is UP, and I sleep 8 hours and am AWAKE.
I do see a psychologist for depression but it is not totally controlled with counseling. My doctor has agreed to switch my medication. My concern is the withdrawal from Paxil.
I agree. Paxil is very difficult to discontinue, and should be done as slowly as possible to minimize these nasty symptoms.
If you are suffering from Paxil withdrawal, please visit my site at http://www.swhite.cwc.net/paxil/index.html. I hope it may give you some answers.
i found a web site http://www.namiscc.org/News/2002/Summer/PaxilWithdrawal.htm i dont know much about it, never took it before but i am sure you will find more post, its slow tonight.
Dear anonymous, Side effects such as inability to sleep, blurred vision, headaches, dizziness, nausea, vomiting can occur from the use of Paxil. but they get relieved after taking the medication for about 1-2 weeks. There is a relatively low risk of weight gain with the dose that you are taking now.
And try taking a heft dose of fish oil every day -- many have reported this helps with Paxil withdrawal. The Rescue Remedy is a Bach Flower remedy combination, a form of homeopathy. It's used in any crisis situation. Good luck.
Paxil withdrawal is a nightmare. Sorry to say this, but you might expect to have some withdrawal side-effects for two months. I have withdrawn from Paxil twice. The second time I stepped down to a different SSRI (selexa) before withdrawing entirely. I too had the numbness, as well as emotional outbursts (which actually might feel good after going so long without emotion!!!!) and a real dizzy/vertigo thing, associated with eye movement.
MedHelp Health Answers